# SDR CALA2015100594568

- Difficulty date: October 3, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 95,540 hours, 15,000 cycles
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FORWARD CARGO DOOR INDICATION COMES ON INTERMITTENTLY ALONG WITH THE EICAS ADVISORY MSG IN FLIGHT.  ACCOMPLISHED CARGO DOOR INSPECTION IAW MEL 5271B IAW FOM 5 70 2.
